# SDR SWAA2020063091084

- Difficulty date: June 9, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB LOWER FLANGE STAB STA 120.30 AND 34.5 INCH FROM FRONT SPAR RT HORIZONTAL STAB (1 EA).  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOWER FANLGE STAB STA 120.30 AND 34.5 INCH FROM FRONT SPAR RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET 2.  NO FURTHER ACTION OR INSPECTION REQUIRED.
